MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PLATINIUM DR 1510
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, episodes with oversensing and questionable shock therapy delivery were reported.Review of the episodes stored in the device memory reportedly revealed the likelihood for av crosstalk (a activity sensed on v channel).There was suspected complications with the position of both leads.An analysis is requested.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6315351
Report Number1000165971-2017-00099
Device Sequence Number16389870
Product Code MRM
UDI-Device Identifier08031527015521
UDI-Public(01)08031527015521(11)160729(17)180228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberPLATINIUM DR 1510
Device Catalogue NumberPLATINIUM DR 1510
Device Lot NumberS0203
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;